# SDR 96ZZZX714

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 415C
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Kinked
- Location: Wing Aux Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION PRIOR TO RECOVER, FOUND BOTH WINGS HAD KINK IN AUXILIARY SPAR APPROXIMATELY 8 INCHES OUTBOARD FROM WING ATTACH.  WINGS WERE METAL COVERED AND STORED OUTSIDE FOR SEVERAL YEARS.
